Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: life after Mirapex - not exactly

Posted by PuraVida on April 9, 2003, at 16:05:49

In reply to Re: life after Mirapex - not exactly not exactly, posted by Stan on April 9, 2003, at 13:52:35

Thanks Bob -

I have an appt w/ a local Dr who works closely with the Amen clinic - so I am looking forward to that - if I can make it till the appt! :)

Just as an aside - I was on Nuerontin for about a year and had persistent headaches over my right eye. When I stopped the Nuerontin, they went away. I'm not really sure if it ever did anything else for me. Then I was on Topamax - only 50 mg, and got fed up with the tingly feeling in my face and lips.

PV

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:PuraVida thread:133458
URL: http://www.dr-bob.org/babble/20030407/msgs/217923.html